when you guys break out with any sort of acne does anyone else feel after they have popped them that it turns into a lesion. Mine never seem to feel and if I go to push on it, releases just liquid then blood. I saw a dermatologist but she gave me Clindamycin gel which is anantibiotic but for my face, NOOOOO help. Anyone notice the same. I know Kenzie you said you would get MRSA due to sores or lesions and how staph is all over us I imagine the trouble this causes. I have never had acne and yes they look like zits but no white heads or blackheads and like i said they leak and the skin falls away and looks like lesion. I stopped the Clindamycin and have acne creme from here and this is doing nothing. I dont want to just flood my body with antibiotics since I am on prednisone. Thanks guys. Happy Halloween

7 Replies

  • Hi, just letting you know I have had the same problem since I was 17. Not 41 and recently on Colchicine they have reduced but not compleatly. Do you get them in your hair line? I had been going to a dermatologist who knew about my daughter having BD but wouldn't listen to my symptoms, has been the story of my life. She had me on all sorts of strong steroids for skin but only agrivated more. I went back to my local GP who listened to me and said " I'm so embarrassed and so sorry, you have BD".

    Good luck if you find a cure for these annoying sores let me know.

  • ooo man on the back of the head YES. Depends on the kind of hair product i use but i have gotten them off that part of my head. I use coconut oil before i go to bed and massage that with a little bit of cortisone cream. Also if i dye my hair black and it messes with the scalp they come. They end up going away because of the constant steroid use i am on but they were staying until i did that mixture and ive been doing it for 3 years now and works decently. Obviously this isnt going to work for everyone and its probably just the steroids.

  • Hi Hun,

    I get these on my shoulders, front of my chest and also in the hair line at the back of my head. They appear to be the same as acne pimples to look at initially but never come to a head. Some stay as large red lumps that are hard to the touch and they go down on their own leaving no mark but some develop blisters on the top that weep a watery substance and then this dries and the tissue seems to break down underneath them forming the lesions you talk about.

    I gave up trying out different stuff to put on them eventually as nothing worked and I tend to just leave them well alone until they go of their own accord. If they turn into the blisters and weep, I do use a Trimovate (steroid cream from Dermatologist) on them and this seems to help a little but I always use Dermol 500 (bacterial lotion from Dermatologist) to wash all my skin that is affected with anything and use it neat from the bottle to apply to any areas that get sore or flaky anywhere on my body.

    On no account should you attempt to burst the lumps as 1) it doesn't work and 2) it flipping well hurts ! The ones on the back of my head often get caught when I use my hairbrush and they hurt like heck so I try to avoid touching them and leave them well alone to do their own thing and some just disappear and some leave a scar after they have turned into blisters and gone away.

    Sorry this is not a wonderful solution to the problem for you but at least you know what other people are getting and you can match it to your own symptoms.

    Take care,

    big hugs xx

  • Same problem, Dean, and my dermatologist was little help. She said that I needed Isotretinoin, which is known to cause birth defects and depression so she was unwilling to prescribe. Well, at a year off 60, I'm not concerned re birth defects but I do struggle with the Black Dog and have been on antidepressants since 1996.

    So I struggled on then, just last week, having crawled the web in desperation, I discovered Nixoderm. The reviews were glowing and I thought they must be exaggerating. Nevertheless, at £3.00 ($4.80) I thought it was worth a punt.

    My verdict? It is amazing and the improvement was noticeable the morning following the first night-time application and this has continued. I used it every 2 to 3 days and in between I moisturise with pure argan oil. It seems to be working - my skin is looking better than it has for years.

  • xandii i have mad ethe mistakes over and over and continue sometimes to burst them because they are so damn annoying. the skin starts to flake. I have never had an issues with my face until we found out the Neuro Behcets diagnosis and also trying to lower my prednisone. We noticed the change to my facial skin after we have started the Remicade(Infliximab). I am about 4 months into it now with no real luck of lowering my prednisone. I dont know if any of you have the Google Alerts set up with Behcets Disease so whenever people post new drugs etc it will come up in your email. I tlooks like a drug called Apremilast is being researched for mouth/genital lesions and having a great response. My issue has been when i go to lower the prednisone(11years on it now) i immediately get mouth, nose, genital, and skin lesions. Even since starting this Remicade my face just has not felt right and these lesions i guess i can call them wont go away no matter what i was it with, the antibiotic the dermatologist gave me and the anti acne which i blatently told her it doesn't feel like a zit, it feels like a lesion, but she did not listen. Thank you for your recommendations. I will also be discussing with my Rheumatologist about the Remicade and side effecs and it not being able to help me lower the prednisone and my joints still feel just as terrible. Does anyone have an idea about after biologics what you try? Ive done all the pills: imuran,cyclosporine,cellcept, methotrexate and we moved to the injectables enbrel, humira, and now remicade. I was given one dose of chemotherapy called Cytoxan and that ruined my insides so we never did that again. im just worried if i am running out of options and also with the Neuro Behcets now diagnosed I dont know what they put you on.

  • Hi Dean I have always suffered from the acne type lesions you describe. I have been given an assortment of lotions and potion creams which all cost.

    The best thing that I end up using is good old baby 'nappy cream' USA may call it ' diper rash cream'

    . Its the stuff you use on a babies back side when its sore + burning from a rash.

    Mainly made up of ZINC / CASTOR OIL. or petroleum jelly

    Its cheap it sooths it works for me even when its infected

    take care MFG

  • i believe your diaper rash creme is A&D ointment. it is good when you put it on new tattoos for some people. Thats what we would recommend when I use to tattoo or Aquaphor. I have tried many different types for them and there is always the urge to try and pop em or pick for some reason. Maybe its because i know they are not suppose to be there. For the ones under my hair I can just let them dry out and that usually seems to work. Others well I have tried the A&D, and some of the normal. My dermatologist just gave me a mix of clindamycin and benzoyl peroxcide. Burnt, but dried out the lesions on the forehead. Hasnt changed them though. I will keep trying and well I think it is probably because the hormone replacement or that could be one contributing factor. I wish it was just acne and not lesions, but I dont think my dermatologist quite understands that these are lesions, not acne. Even though i keep telling her your giving me products for acne, they are pimples dammit haha.

You may also like...